Jordi Pau

Jordi Pau

Jordi Pau
PhD in mathematics, from Universitat Autònoma de Barcelona (2001)
Associate Professor at Universitat de Barcelona

email: jordi.pau@ub.edu

Biosketch

Current Position: Assistant Professor at Universitat de Barcelona, from 2009

Previous positions: PhD fellow at UAB (1997-2000); Assistant Lecturer (UAB; 2001-2004); PostDoc at University College Dublin (2001-2002) ; Lecturer (Universitat de Barcelona, 2004-2009)

Main scientific achievements: Characterization of Schatten class Hankel operators (2015) solving a conjecture from K. Zhu from 1991; Characterization of pointwise multipliers of Q spaces (2008) solving a conjecture of J. Xiao from 2000; obtetion of weak factorizations for Bergman spaces in the unit ball solving an old problem from the 1970s; and others.

Research Interests

  • Complex Analysis in one and several Complex Variables
  • Operator Theory
  • Functional Analysis
  • Function Spaces
  • Potential Theory

Selected publications

  • Pau, J.A. Peláez, Multipliers of Möbius invariant Q_ s spaces, Math. Zeitschrift 261 (2009), 545-555.
  • Arcozzi, D. Blasi, J. Pau, Interpolating sequences on analytic Besov type spaces, Indiana Univ. Math. J. 58 (2009), 1281-1318.
  • Pau, J.A. Peláez, Embedding theorems and integration operators on Bergman spaces with rapidly decreasing weights, J. Funct. Anal. 259 (2010), 2727–2756.
  • Pau, J.A. Peláez, On the zeros of functions in Dirichet type spaces, Trans. Amer. Math. Soc. 363 (2011), 1981–2002.
  • Pau, R. Zhao, Weak factorization and Hankel forms on weighted Bergman spaces in the unit ball, Math. Ann. 363 (2015)